# SDR AALA20150814005

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 51,372 hours, 17,884 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N50054
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON AFT BULKHEAD HOLE NR 4 ON AFT FACE HAS A CRACK INDICATION IN THE ALUMINUM LAYER AT APPROX THE 2:00 O CLOCK POSITION.  ENLARGED FASTENER HOLE IN THE ALUMINUM BULKHEAD ONLY TO 0.650 & INSTALLED ALUMINUM FREEZE PLUG & REAMED TO 0.4995.  INSTALLED NEW FASTENER WITH RETENTION WASHER IAW EA 253355.
